# SDR ASOA201100323

- Difficulty date: February 17, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 18,857 hours, 15,394 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FS 280 OTBD CLIP IS CRACKED.  REMOVED CRACKED CLIP IAW SRM 51-42-21 & SRM 51-42-06.  LOCATED & DRILLED CLIP IAW SRM 51-40-11.  INSTALLED CLIP IAW SRM 51-42-21 & SRM 51-42-06. TOUCHED UP REPAIRED AREA IAW SRM 51-25-01. THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
